# SDR IXXA110041O

- Difficulty date: May 18, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 86,341 hours, 26,209 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256C
- Part serial: CAM10581
- Condition: Defective
- Location: Zone 200
- Part time: 309 hours, 71 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE LT RECIRCULATION FAN EMITTED A BURNED ODOR.  THE CREW SHUT OFF THE LT RECIRCULATION FAN AND BURNED ODOR WENT AWAY. THEY LANDED WITHOUT FURTHER INCIDENT. MX REPLACED THE LT RECIRCULATION FAN.  OPS CHECK GOOD IAW MM 21-21-1.  ACFT WAS RETURNED TO SERVICE.
